# SDR P5CA9701028

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Condition: Corroded
- Location: Mlg Door Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, LT WING LANDING GEAR DOOR ACTUATOR SUPPORT FITTING CORRODED AT FORWARD LOWER WEB.  REPLACED CORRODED FITTINGS PER BOEING SRM 51-10-01.
